Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Lewie

Switch From Generic Accutane To Roaccutane Has Caused Lots More Dryness?

Hey guys, I've been buying accutane legitimately online for the last year. I have been using low dosages, started out at 10 mg a day, then ramped up to 20 mg/day. Now I have been on about 40 mg a day for the last 3 months trying to finish my cumulative dosage. 40mg/ a day is only a bit over 0.5 mg/ per kg for me.

Anyways, I have been buying generic accutane, my lips got a little dry, but nothing serious, but my skin cleared up very nicely. Roche roaccutane however has made my lips about 5x dryer and my eyes dry aswell. Is this likely? Or is this just a result of long term usage? Or was the generic stuff less effective?? or maybe even fake?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×